JournalsjemsVol. 15, No. 6pp. 2463–2464

Erratum to “Geometric rigidity of ×m\times m invariant measures” (J. Eur. Math. Soc. 14, 1539–1563 (2012))

  • Michael Hochman

    The Hebrew University of Jerusalem, Israel
Erratum to “Geometric rigidity of $\times m$ invariant measures” (J. Eur. Math. Soc. 14, 1539–1563 (2012)) cover
Download PDF

Cite this article

Michael Hochman, Erratum to “Geometric rigidity of ×m\times m invariant measures” (J. Eur. Math. Soc. 14, 1539–1563 (2012)). J. Eur. Math. Soc. 15 (2013), no. 6, pp. 2463–2464

DOI 10.4171/JEMS/425